# SDR AUS20020441

- Difficulty date: May 13, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Loose
- Location: Brake Antiskid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT INBOARD ANTI-SKID TRANSDUCER CONNECTOR PLUG LOOSE.
